# SDR UIEA2021051201123

- Difficulty date: May 11, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,523 hours, 18,310 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN PRIOR TO DISCONNECTING GPU( TRANSFERRED TO MDDR 146280 IAW MEL 49-11-01A, CAT C.  LP 1481047: PERFORMED FIM 49-11 FAULT TREE 987 APU BITE. FOUND NO CURRENT FAULTS. INSPECTED APU AND FOUND OIL TO BE OVERSERVICED. TOOK EXCESS OIL OUT AND SERVICED TO PROPER LEVELS. PERFORMED APU RUN IAW AMM 49-11-01. APU OPS CHECKS NORMAL. THIS CLEARS DMI 146280.  )
